RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 49, Issue 6, Pages 42–58 (Mi mz2980)  

This article is cited in 5 scientific papers (total in 5 papers)

Multi-phase solutions of the Benjamin–Ono equation and their averaging

S. Yu. Dobrokhotova, I. M. Kricheverb

a Institute for Problems in Mechanics, USSR Academy of Sciences
b Landau Institute for Theoretical Physics, USSR Academy of Sciences

Full text: PDF file (1453 kB)

English version:
Mathematical Notes, 1991, 49:6, 583–594

Bibliographic databases:

UDC: 517.9
Received: 12.06.1990

Citation: S. Yu. Dobrokhotov, I. M. Krichever, “Multi-phase solutions of the Benjamin–Ono equation and their averaging”, Mat. Zametki, 49:6 (1991), 42–58; Math. Notes, 49:6 (1991), 583–594

Citation in format AMSBIB
\Bibitem{DobKri91}
\by S.~Yu.~Dobrokhotov, I.~M.~Krichever
\paper Multi-phase solutions of the Benjamin--Ono equation and their averaging
\jour Mat. Zametki
\yr 1991
\vol 49
\issue 6
\pages 42--58
\mathnet{http://mi.mathnet.ru/mz2980}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1135514}
\zmath{https://zbmath.org/?q=an:0752.35058}
\transl
\jour Math. Notes
\yr 1991
\vol 49
\issue 6
\pages 583--594
\crossref{https://doi.org/10.1007/BF01156581}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HB57100029}


Linking options:
  • http://mi.mathnet.ru/eng/mz2980
  • http://mi.mathnet.ru/eng/mz/v49/i6/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. M. Kiselev, “Asymptotics of solutions of higher-dimensional integrable equations and their perturbations”, Journal of Mathematical Sciences, 138:6 (2006), 6067–6230  mathnet  crossref  mathscinet  zmath  elib
    2. A. K. Abramyan, S. A. Vakulenko, “Nonlinear Ritz method and the motion of defects”, Theoret. and Math. Phys., 155:2 (2008), 678–688  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. S. Yu. Dobrokhotov, D. S. Minenkov, “Remark on the phase shift in the Kuzmak–Whitham ansatz”, Theoret. and Math. Phys., 166:3 (2011), 303–316  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    4. Andrei Ya. Maltsev, “Whitham's Method and Dubrovin–Novikov Bracket in Single-Phase and Multiphase Cases”, SIGMA, 8 (2012), 103, 54 pp.  mathnet  crossref
    5. Gaydukov R.K. Danilov V.G., “Equations For Velocity Oscillations in Problems of a Fluid Low Along a Plate With Small Periodic Irregularities on the Surface For Large Reynolds Numbers”, 2018 Days on Diffraction (Dd), ed. Motygin O. Kiselev A. Goray L. Kazakov A. Kirpichnikova A. Perel M., IEEE, 2018, 118–123  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:471
    Full text:140
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019